# SDR VQMA907TX081724R0

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N907TX
- Make and model: Cessna 750
- Aircraft serial: 7500201
- Aircraft time: 18,365 hours, 10,967 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 99140586
- Part serial: 12201434
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON SATURDAY AUGUST 11TH, 2024, CESSNA CITATION 750 (X) N907TX, SN: 750-0201 RECEIVED A #2 MAIN BATTERY OVERTEMP CAS MESSAGE.  THE FLIGHT CREW DIVERTED TO KATL AND DECLARED AN EMERGENCY.  UPON INSPECTION, NO EVIDENCE OF OVERHEATING WAS FOUND.  TECHNICIANS CHANGED THE #2 MAIN BATTERY ON MOUNTAIN AVIATION WORK ORDER MTN-10923.  THE BATTERIES USED ON THIS AIRCRAFT ARE NICAD AND ARE PRONE TO TEMP SENSOR FAILURES, CAUSING AIRCRAFT TO RECEIVE FALSE OVERTEMP INDICATIONS.
